MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 600079116
Medical Device Problem Code Electromagnetic Interference (1194)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a rf atrial fibrillation procedure, when using the ensite velocity amplifier, distortion of the ablation catheter was observed resulting in cancellation of the procedure.Transseptal puncture and mapping of the left atrium had been completed.Troubleshooting included replacing the ampere generator, genconnect cable, and grounding patch, but the issue persisted.It was noted that the grounding patch was above the system reference, and the ampere generator was plugged into the same circuit for power.The procedure was cancelled with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One ensite velocity¿ amplifier was received for evaluation.Visual inspection revealed the front panel ports, chassis, and labels were show signs of wear consistent with use over time.Power was applied to the amplifier and the amplifier passed power-on-self-test (post).The amplifier went status ready ¿green¿ and communicated with the test ensite computer.Evaluation of the board status showed all boards status are green indicating passing results.Evaluation of the logs revealed discovered notable symptoms.There was a single incidence of a communication symptom (con/son) (b(6) 2024, with slot 6 (catheter amplifier board).There was multiple logs with multiple qbs¿s assigned to the current source board.It was noted that there was also timing issues related to the slot 2 previously.As the current source board is the primary source for ground and impedance mapping, which had communication timing issues, it could not be eliminated from the distortion of the reported symptom, and so was retained and confirmed as a cause.The reported event was retained as a confirmation by inspection of the logs.Based on the information provided to abbott and the investigation performed, the reported event was not able to be reproduced, however the root cause was retained as a communication timing symptom of the current source board.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24465374
Report Number2184149-2026-00050
Device Sequence Number9360857
Product Code DQK
UDI-Device Identifier05414734210713
UDI-Public(01)05414734210713(10)10052678
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K201181
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number600079116
Device Catalogue Number600079116
Device Lot Number10052678
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown